# SDR ABXA20200521063

- Difficulty date: May 21, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767-300
- Aircraft serial: 24531
- Aircraft time: 89,496 hours, 33,361 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 6259346
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFT CABIN TEMPERATURE EICAS MESSAGE. AIRCRAFT WAS GROUNDED.
